# SDR COMA9860167

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 6078T55P12
- Condition: Failed
- Location: Rt Engine
- Part time: 1,130 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE HAD ROLL BACK DURING LANDING APPROACH.  REPLACED THE FUEL CONTROL UNIT.
